MathSciNet Relay Station
MathSciNet bibliographic data
MR151558 (27 #1543) 26.40
Marcus, Solomon On a theorem of Denjoy and on approximate derivative. Monatsh. Math. 66 1962 435–440.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement